# SDR ASAA0110656

- Difficulty date: December 10, 2001
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 656217314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND SHEAR TIE AT BS 520, STRINGER 4R-5R CRACKED.  REPAIRED SHEAR TIE PER SRM.  (M)
